# SDR 99ZZZX1915

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N580HH
- Make and model: Cvac 440
- Aircraft serial: 500
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4215AB2025
- Condition: Misinstalled
- Location: Lt Nacelle
- Component: 900635543
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUSPECTED THAT CLAMP HOLDING TAILPIPE TO THE REAR OF THE TURBINE WAS INSTALLED IMPROPERLY AND CAME LOOSE CAUSING THE TAILPIPE TO SLIDE BACK 6 INCHES AND ALLOWING HOT TURBINE EXHAUSTS ON NACELLE COWLS AND ENGINE FIRE DETECT LOOP.  THIS CAUSED AN ENGINE FIRE WARNING AND SUBSEQUENT IN-FLIGHT SHUT DOWN ON THE ENGINE.
